# SDR SWAA2025071080364

- Difficulty date: June 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE LOCATED BTW BS 767 TO BS 787, WL 156, RBL 21 IN THE AFT CARGO COMPARTMENT.  REPLACED THE ANGLE IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, DWG 146A0081, SHEET 31, REV -, AND DWG 146A8123, SHEET 16, REV -.
